# SDR ASAA2018091026073

- Difficulty date: September 7, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 16,364 hours, 5,457 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 4 FAN BLADE SPACERS DISBONDED ON NR 1 ENG. GROUNDED - YES. REMOVED & REPLACED 4 FAN BLADE SPACERS ON NR 1 ENGINE REF T/C 78472002.
